# SDR 7AHR20120806001

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N745VA
- Make and model: Boeing 737-400
- Aircraft serial: 24271
- Aircraft time: 61,207 hours, 40,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Elbow
- Part number: 65C33447
- Condition: Broken
- Location: Bilge Area
- Part time: 61,207 hours, 40,283 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 520 IN THE BILGE AREA THERE IS A DRAIN LINE WITH A BROKEN ELBOW DRAIN.  REPAIRED THE BROKEN DRAIN UTILIZING A DER, WHO DEVELOPED A REPAIR SCHEME.  THE REPAIR PART WAS MANUFACTURED PER THE DER'S INSTRUSTIONS.  DRAIN WAS RETURNED TO SERVICEABLE CONDITION.
